# SDR CA050712003

- Difficulty date: July 1, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,854 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252C6020
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR WOULD NOT COME UP ON DEPARTURE.  THERE WERE PROBLEMS WITH THE NR 2 HYDRAULIC SYSTEM.  THE FLIGHT RETURNED FOR MAINTENANCE TO INVESTIGATE.  AN EMERGENCY WAS DECLARED.  DEFECT 437568 NR 2 HYD ISO VALVE LIGHT ILLUMINATED, LOSS OF SYSTEM 2 FLUID NLG RETRACTION ACTUATOR LINE (FLEX) .  REPLACED PN DSC252C6-0200, SYS PRESSURIZED BLED, NO FURTHER LEAKS NOTED
